| Catalog Number |
XIFNT585 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
12/09/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that implant was removed due to bone loss, infection.Perfect surgical placement, sunk in bone perfect, flush, tight, patient returned for gum swelling, pa showed infection.Implant mobility thought other implant succeeding, but 1 month later mobility.Tooth # 18.Symptoms as a result of the event: edema and inflammation.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4), a4: patient weight unknown / not provided.E1: email unknown / not provided.H6: additional h6- patient codes: 1932: inflammation.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.